# SDR SWAA2022111772352

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,952 hours, 33,928 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED.  REMOVED AND REPLACED LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL IAW AMM 53-31-31. OPS CHECKED GOOD.
